# SDR CA120321005

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 301450301
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE FLIGHT CREW RAISED THE LANDING GEAR HANDLE TO THE UP POSITION AND REPORTED THE GEAR STAYED DOWN WITH DOORS CLOSED. THE "GEAR INOP" CAUTION LIGHT ILLUMINATED WITH THE GEAR HANDLE INDICATING GEAR IN TRANSIT AND SELECTED IN THE "UP" POSITION. THE FLIGHT CREW LEVELED OFF AT TEN THOUSAND FEET AND RAISED THE FLAPS FROM THE TAKEOFF POSITION (5) TO THE "0" DETENT. AS SOON AS THE FLAP HANDLE HIT THE ZERO DETENT THE LANDING GEAR QUICKLY CYCLED UNCOMMANDED BETWEEN EXTENSION AND RETRACTION THREE TIMES AND THE DOORS DID NOT OPEN DURING THIS SEQUENCE AND ALL THREE LANDING GEAR SEQUENCE LIGHTS ILLUMINATED. THIS CAUSED THE AFT FAIRINGS ON THE MAIN GEAR TO IMPACT THE FORWARD PORTION OF THE BOTH LEFT AND RIGHT GEAR AND REMOVING APPROXIMATELY 4Ï¿½ X 10Ï¿½ OF THE MAIN LANDING GEAR DOORS AND THE NOSE STRUT HIT AFT INBOARD PORTION THE FORWARD NOSE LANDING GEAR DOORS DAMAGING APPROXIMATELY 1Ï¿½ X 8Ï¿½ OF THE FORWARD DOORS. AIRCRAFT RETURNED TO FIELD FOR LANDING. GEAR DOORS REPLACED.  NO.1 AND NO.2 HYD SYSTEM FILTERS ARE BEING PULLED AND WILL BE SENDING OUT FOR PARTICLE ANALYSIS. GEAR SELECTOR PANEL REPLACED. PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) REPLACED.
